RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 5, Pages 747–751 (Mi de8750)  

Ordinary Differential Equations

On the stability of a system of neutral type

B. G. Grebenshchikova, V. I. Rozhkovb

a Ural State University, Ekaterinburg
b Peoples Friendship University of Russia, Moscow

Full text: PDF file (520 kB)

English version:
Differential Equations, 1995, 31:5, 690–694

Bibliographic databases:
UDC: 517.929
Received: 30.11.1993

Citation: B. G. Grebenshchikov, V. I. Rozhkov, “On the stability of a system of neutral type”, Differ. Uravn., 31:5 (1995), 747–751; Differ. Equ., 31:5 (1995), 690–694

Citation in format AMSBIB
\Bibitem{GreRoz95}
\by B.~G.~Grebenshchikov, V.~I.~Rozhkov
\paper On the stability of a system of neutral type
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 5
\pages 747--751
\mathnet{http://mi.mathnet.ru/de8750}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370791}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 5
\pages 690--694


Linking options:
  • http://mi.mathnet.ru/eng/de8750
  • http://mi.mathnet.ru/eng/de/v31/i5/p747

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019